Shop
Composition
Active substance: acetylsalicylic acid 300 mg.

Excipients: maize starch, powdered cellulose, microcrystalline cellulose

Action
  • pain complaints of various types of light and medium intensity, including: headaches, toothache, muscle pain, joint pain,
  • ailments associated with colds and flu with fever,
  • conditions requiring prolonged use of aspirin in high doses, such as rheumatoid arthritis (only on prescription),
  • myocardial infarction and prophylaxis of myocardial infarction.

Dosage
Drug should be taken orally, preferably during or after a meal, with plenty of liquid. The tablet may also be dissolved in 1/2 cup of water or milk before use. Symptomatic treatment without medical advice may be given for no more than 3 days. The lowest effective doses should be used.

 

Weight 1 oz
Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Polopiryna (20 Tablets)”

Your email address will not be published. Required fields are marked *

Polopiryna (20 Tablets)

Analgesic, anti-inflammatory, antipyretic medicine.

$10.59

In stock